# SDR SWAA2017010410964

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 61,288 hours, 47,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT SECURITY STRAP BROKEN.  R&R STRAP PER MM.
